Infinitesimal change of stable basis
Author(s)Gorsky, Eugene; Negut, Andrei
MetadataShow full item record
The purpose of this note is to study the Maulik–Okounkov K-theoretic stable basis for the Hilbert scheme of points on the plane, which depends on a “slope” m∈R. When m=ab is rational, we study the change of stable matrix from slope m−ε to m+ε for small ε>0, and conjecture that it is related to the Leclerc–Thibon conjugation in the q-Fock space for Uqglˆb. This is part of a wide framework of connections involving derived categories of quantized Hilbert schemes, modules for rational Cherednik algebras and Hecke algebras at roots of unity.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Springer International Publishing
Gorsky, Eugene, and Andrei Neguț. “Infinitesimal Change of Stable Basis.” Selecta Mathematica 23, no. 3 (April 27, 2017): 1909–1930.
Author's final manuscript